# SDR AGQA065674

- Difficulty date: January 28, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5211R
- Make and model: Hughes 369D
- Aircraft serial: 1161D
- Engine: Allsn 250C20B
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 106149501
- Condition: Failed
- Location: Ignition Sys
- Part time: 66 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXCITER IS POWERLESS, WILL NOT EXCITE IGNITER.
